# SDR A6WA20120920017

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 25,544 hours, 24,255 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Gouged
- Location: R Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FLIGHT SPOILER CENTER O/B HINGE FITTING IS GOUGED.  REMOVED AND REPLACED RIGHT FLIGHT SPOILER O/B CENTER HINGE FITTING IAW CRJ SRM 51-42-21.  P/N 601R10086-24PE
